# SDR DALA1248686705

- Difficulty date: September 16, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 43,238 hours, 16,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Burned
- Location: Bs 635 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK BS 635 S26R. REMOVED FASTENER,  NO DAMAGE. INSTALLED 1ST OVER BLIND FASTENER IAW SRM 53-00-01 REPAIR.  SECTION II, TABLE III.
